# SDR QXEA0001165

- Difficulty date: April 19, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND FWD INBOARD SEAT TRACK IS CORRODED BEYOND LIMITS AT STATION X202 THROUGH X222.  REMOVED AND REPLACED SEAT TRACK IAW DHC-8 MM 51-40-00 PAGE 1.
